# SDR MEX2002359

- Difficulty date: November 12, 2002
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 45D16
- Condition: Failed
- Location: Ac Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 210 - MEX-CUU - AIRCRAFT ABORTED TAKEOFF DUE TO BOTH AIR CONDITIONING PACKAGES SHUTOFF AND FLOW LIGHT TURN ON AT 132 KTS. AIRCRAFT WAS SENT TO THE HANGAR AND BOTH PACKAGES WERE TESTED AT TAKEOFF POWER (2.02), ALL CORRECT.  SECOND SEGMENT SWITCHES WERE CHECKED DETECTING THE S1-297 AND S1-296 DAMAGED, REPLACED IAW MM 21-31-09.  ADDITIONALLY RIGHT FLOW VALVE AND PRESSURE REGULATOR VALVE WERE REPLACED IAW MM 21-31-02 AND 31-31-01, TESTS WERE PERFORMED IAW MM 23-31-09, ALL CORRECT.  (M)
